MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12/130 DEG TI CANN TFNA 170 - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12/130 DEG TI CANN TFNA 170 - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.242S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot -manufacturing location: (b)(4).Manufacturing date: 09-apr-2020 expiration date: 31-mar-2030 part number: 04.037.242s, 12mm/130 deg ti cann tfna 170mm - sterile.Lot number: 51p1768 (sterile).Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final, ns500294097 rev a met all inspection acceptance criteria.Inspection sheet, tfna assembly inspection ns067861 rev b met all inspection acceptance criteria.Packaging label logs (pll) lppf rev d, lmd rev b were reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 17626 supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive.Lot number: 46p9512.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, ns062925 rev e met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended.Lot number: 23p9307.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, ns062851 rev b met all inspection acceptance criteria.Material certificate and certificate of conformance and quality history card received from smalley dated 28-jan-2020 were reviewed and determined to be conforming.Part number: 04.037.942.2, lock prong, 130 degree, tfna lot number: 29p1390.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Part number: 21127, timoagri16.00.Lot number: 32p9683.Lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Certified test report supplied by (b)(4) dated 10-oct-2019 was reviewed and determined to be conforming.Lot summary report dated 16-dec-2019 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Device history review - 12-may-2021: dhr reviewed by: (b)(4).This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the patient underwent removal of the proximal femoral nailing system (tfna) nail, tfna helical blade, tfna end cap, and locking screw due to the fracture.Procedure was completed successfully without any delay and no fragments were generated.This report is for one (1) 12mm/130 deg ti cann tfna 170mm - sterile.This is report 1 of 4 for complaint (b)(4).

Brand Name
12/130 DEG TI CANN TFNA 170 - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11925415
Report Number2939274-2021-02747
Device Sequence Number14253490
Product Code HSB
UDI-Device Identifier10886982097262
UDI-Public(01)10886982097262
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.037.242S
Device Catalogue Number04.037.242S
Device Lot Number51P1768
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2021
Initial Report FDA Received Date06/02/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;